# SDR AALA2009013000249

- Difficulty date: January 30, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 86,855 hours, 16,344 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Popped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - INFLIGHT.  CREW REPORTED FLAP DISAGREE INDICATION ON ARRIVAL. LANDED WITH FLAPS AT 20 WITHOUT INCIDENT.  REPLACED CIRCUIT BREAKER C1038.  SYSTEM GROUND CHECKED NORMAL OPERATION.
